# SDR YENA20140212031

- Difficulty date: February 12, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 21,179 hours, 12,876 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, OBSERVED LOUD AUDIBLE AND VIBRATION CLIMBING THRU 210.  INFLIGHT CREW CONFIRMED VIBRATION AND SUSPECT R1 DOOR. CHANGES IN FLIGHT CONTROLS AND AIRSPEED DID NOT STOP THE VIBRATION, ENGINE VIBRATIONS WERE NORMAL.  VIBRATION STOPPED UPON DESCENDING BELOW 15,000 FT.  PERFORMED FIM TASK 05-50-510-801-A, GOT TO STEP 4 AND FOUND R1 FWD DOOR SEAL DAMAGED.  R & R FWD SERVICE DOOR SEAL IAW AMM 52-41-21.  PERFORMED INSPECTION OF HOSES OF PACK AREAS AND INSPECTION OF RADOME, NO DEFECTS NOTED.  PRESSURIZED ACFT, OK.  ACFT OK FOR SERVICE..
